# SDR WRLA2007039

- Difficulty date: February 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Worn
- Location: Rt Aileron
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND WORN AT RIGHT WING INBOARD AILERON OUTBOARD FIXED PNL FWD ROW FASTENER HOLES STA XORS + 433 TO 480, REAR SPAR.  PERFORM RIGHT WING INBOARD AILERON OUTBOARD FIXED PANEL REPAIRED PER ENGINEERING INSTRUCTION W2007A57B-093 REV 01.  CONDITION CHECK NORMAL & JOB COMPLETED.
